Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Verapamil red spotty rash on feet

Premium Questions

doctor1 MD

My son has a rash on his feet that hurts and is red. He has had it fir 4 days. ...

doctor1 MD

I have had a rash on both feet in the arches for 8months,appear roundish left foot has one rash ... arches of both feet and has never spread anywhere else.When wearing shoes all day it looks red and itches ...

doctor1 MD

I am a 65 year old female. I have dry, peeling feet and what appears to be a rash on the inside of both feet where my shoes ub.. I also have what appears to be a bunion on my right foot and circular ...

doctor1 MD

hi i have taken verapamil for 3 almost 4 weeks now due to tachycardia . and recently my doctor ... procoralan which wasnt enough so they put me on a beta blocker but these caused nighmares cold hand and feets ...

doctor1 MD

my husband has a rash on his hands and feet. The rash on his hands is just really small red dots that kinda of resemble splinters. They are causing his hands to be very sensitive to touch on the pads of his ...

Public Forum Discussions

doctor1 MD

Hi I just swithed from verapamil 240er to 80mg three times a day. I have noticed a rash that starts pimply and then turns to dry skin. I have been using desitin baby cream. Is this a side effect? Do I need ...

doctor1 MD

i need to know if verapamil or diovan can cause photosensitivity. every summer my spouse breaks out ... the lawn or even just being outside with his shirt on. this rash started mostly on his back but not its ...

doctor1 MD

I was on verapamil 180 mg am and pm. AFter about a year I have had swelling, painful, burning feet, toes and ankles. I stopped taking AM pill a week ago. I was given med for supra ventricular tachycardia ...

doctor1 MD

my 12 yr son has been complaining of headach and stomach pains for a week.and has a rash on his legs.now the rash is getting worse and is painful no fevers ...

doctor1 MD

I HAVE HAD A RASH ON MY FEET FOR A MONTH. IT BEGAN ON ONE AS A CIRCLE OF RED SORES, PUS FILLED ... of the skin . It is a month and I am not much better, sometimes toes now on both feet beet red, no itch ...

doctor1 MD

Yes I have developed a rash on the top of my feet and it started with red bumps but has all spread into a whole red mass and even blistering and oozing clear liquid and itches a lot.Now starting to get little ...

doctor1 MD

Skin rash for 7 months..mostly on chest and neck. Gets worse in evening. Treated by family doctor ... soap, face cream. Not wearing perfume or jewelry. Only medications are Verapamil ...

doctor1 MD

was sent away. It has come clear. I have now finished the antibiotic but notice that i have a red spotty rash which started on my feet - first noticed on friday, is now on arms, legs around my neck and face ...

doctor1 MD

Hello, My two year old son has had a circular, flat, rash which comes and goes on his feet and legs. It is not scaly or itchy. It starts as a small red circle with white center and widens out. He has no fever ...

doctor1 MD

I have a 13 year old son going through puberty. I have seen a rash on the bottoms of both of his feet in the arch area. It is red but does not itch. He plays basketball every day and is in basketball ...

Mobile Questions and Answers

doctor1 MD

Hello, Welcome. Please consult your physician for diabetes check up. Take multivitamins tablets. It may be due to infection. Avoid straining and take proper rest. Consult for antibiotics and feet examinations. Avoid water touching your feet. Take care...

doctor1 MD

this looks like a reponce to warmth or cold exposure... did your feet get exposed towarmth or cold lately?

doctor1 MD

might be fungal rash